# SDR UPS97223094

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Casting
- Part number: 65956001792
- Condition: Corroded
- Location: Nr 6 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 6 FLAP TRANSMISSION SUPPORT CASTING  HAS CORROSION IN HOLES.  REPLACED CASTING IAW 51-30-2.
